Volume 38, Issue 2 (2018)

Increasing sequences of sets and preservation of properties Details     PDF
Marco Baronti, Pier Luigi Papini 1-10

On a conjecture about the autotopism group of the Figueroa's presemifields of order p^n Details     PDF
Walter Meléndez, Moisés Delgado 11-20

Certain results on N(k)-paracontact metric manifolds Details     PDF
Krishanu Mandal, Dhananjoy Mandal 21-34

On May Modules of Finite Rank and the Jacobson Radicals of Their Endomorphism Rings Details     PDF
Mary Flagg, Patrick W. Keef 35-54

On the ranks of homogeneous polynomials of degree at least 9 and border rank 5 Details     PDF
Edoardo Ballico 55-92

Inequalities concerning the (p,k)-gamma and (p,k)-polygamma functions Details     PDF
Kwara Nantomah 93-104

Derivation subalgebras of Lie algebras Details     PDF
F. Saeedi, S. Sheikh-Mohseni 105-116

On the reciprocity theorem of Ramanujan and its applications Details     PDF
D. D. Somashekara, K. N. Vidya 117-124

On a perturbation of a class of Schr"odinger systems in L^2-spaces Details     PDF
Luciana Angiuli, Luca Lorenzi, Elisabetta M. Mangino 125-138

Index Details     PDF

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932